# SDR SWIA202158461

- Difficulty date: February 1, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5241 · Galley Doors
- Part: Cover Plate
- Part number: SH670314077S
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL PROTECTOR PLATE HAS TWO CHAFE MARKS ON UPPER SURFACE, NEEDS TO BE REPLACED.     (C-CHECK RO 5/23/2021)    REMOVED AND REPLACED GALLEY DOOR LOWER SILL PROTECTOR PLATE IAW CRJ700 SRM 51-40-11 AND SRM 51-21-11.
